# SDR TSAA0753023

- Difficulty date: May 14, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Aircraft time: 44,594 hours, 65,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654581948
- Condition: Cracked
- Location: Bs 243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK HAS BEEN DISCOVERED ON WALK-AROUND IN NOSE WHEEL WELL APPROXIMATELY BS 243, INBOARD AND AFT OF LEFT UPPER PRESSURE PANEL.  [SUP 06-01-07]  ECO 3194 R2 WAS ACCOMPLISHED AS A PERMANENT REPAIR.  AIRCRAFT WAS RETURNED TO SERVICE ON MAY 31, 2007
